# SDR UIEA2021040300817

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Prvc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PRVC LOCATIONS E AND K FOUND TO HAVE LEAKS( REMOVED AND REPLACED SEALS AT BOTH LOCATION "E AND K". ACCOMPLISHED RECHECK FOR LEAKS PER TALLY ENG PNEU LEAK CHECK. NO LEAK NOTED AMM 36-11-19. )
